Multiplikation von Distributionen. I.

H. König

Mathematische Annalen (1954/55)

  • Volume: 128, page 420-452
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König, H.. "Multiplikation von Distributionen. I.." Mathematische Annalen 128 (1954/55): 420-452. <>.

author = {König, H.},
journal = {Mathematische Annalen},
pages = {420-452},
title = {Multiplikation von Distributionen. I.},
url = {},
volume = {128},
year = {1954/55},

AU - König, H.
TI - Multiplikation von Distributionen. I.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 420
EP - 452
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.